| Model Number |
02.12.0310FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2023.On (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023 lot 2240913: (b)(4) items manufactured and released on (b)(6) -2023.Expiration date: 2027-12-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional devices involved batch reviews performed on (b)(6) 2023 gmk-sphere 02.07.1203l tibial tray fixed cemented size 3 l (d079218) lot 2119188: (b)(4) items manufactured and released on (b)(6) 2022.Expiration date: 2027-05-02.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Gmk-sphere 02.12.0023l femoral component sphere cemented size 3+ l (k140826) lot 2219120: (b)(4) items manufactured and released on (b)(6) 2022.Expiration date: 2027-10-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.